Communications in Mathematical Physics

The global existence of Yang-Mills-Higgs fields in $4$-dimensional Minkowski space. II. Completion of proof

Douglas M. Eardley and Vincent Moncrief

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 83, Number 2 (1982), 193-212.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103920801

Mathematical Reviews number (MathSciNet)
MR0649159

Zentralblatt MATH identifier
0496.35062

Subjects
Primary: 35Q20: Boltzmann equations
Secondary: 58D25: Equations in function spaces; evolution equations [See also 34Gxx, 35K90, 35L90, 35R15, 37Lxx, 47Jxx] 58E20: Harmonic maps [See also 53C43], etc. 81E10

Citation

Eardley, Douglas M.; Moncrief, Vincent. The global existence of Yang-Mills-Higgs fields in $4$-dimensional Minkowski space. II. Completion of proof. Comm. Math. Phys. 83 (1982), no. 2, 193--212. https://projecteuclid.org/euclid.cmp/1103920801


Export citation